# SDR 95ZZZX6828

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7400 · Ignition System
- Part: Washer
- Part number: M1346
- Condition: Missing
- Location: P-Lead
- Component: Slick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE P-LEAD INSULATING WASHER IS VITAL TO PREVENT GROUNDING OF THE MAGNETO ESPECIALLY IN A WET ENVIRONMENT; RAIN OR ENGINE WASHING.
